

## **ACT Meeting**

Monday, February 23 6:00pm-7:30pm Youngstown Cultural Arts Center 4408 Delridge Way SW

## AGENDA

TIME	AGENDA ITEM	LEAD
6:00 – 6:15pm <i>15 min.</i>	Introductions & Sharing	All
6:15 – 6:40 <i>20 min.</i>	Food Access  • <u>Introduction</u>	Sharon Lerman (OSE)
6:40 – 7:00 <i>20 min.</i>	Natural Drainage Systems <ul> <li><u>Introduction</u></li> </ul>	April Mills (SPU)
7:00 – 7:05 5 min.	Partnerships for Improving Community Health <ul> <li>Discuss</li> </ul>	David Goldberg
7:05 – 7:20pm 15 min.	Continued Discussion of Priorities: Status of Neighborhood Plan & Mapping Issues & Opportunities <ul> <li><u>Discuss – Any Take-aways from Review?</u></li> </ul>	David Goldberg (DPD)
7:20 – 7:30pm 5 min.	<ul> <li>Next Steps Meeting Times</li> <li>March 16 – "Strategies we know"</li> <li>April meeting with Multimodal Corridor Study</li> </ul>	All

## Materials:

- 1/26/14 Meeting Notes
- PICH Grant Application Narrative
- Table of Issues and Ideas (pending)